• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Зеркальная симметрия и автоморфные формы

2017-2019

Направления исследований:

1. категорная кэлерова геометрия;
2. теория превратных пучков категорий и ее параллель с неабелевой теорией Ходжа и интегрируемыми системами;
3. категорная теория Лефшеца;
4. теория категорных мультипликативных идеалов.

Публикации по проекту:


Valery G., Wang H. Conjecture on theta-blocks of order 1 // Успехи математических наук. 2017. Vol. 72. No. 5. P. 968-970. doi
Gritsenko V., Nikulin V. Examples of lattice-polarized K3 surfaces with automorphic discriminant, and Lorentzian Kac–Moody algebras // Труды Московского математического общества. 2017. Vol. 78. P. 75-83. doi
Tyurin D. Mitosis algorithm for Grothendieck polynomials // Journal of Combinatorial Theory - Series A. 2017. Vol. 154. P. 32-48. doi
Efimov A. Cyclic homology of categories of matrix factorizations // International Mathematics Research Notices. 2018. No. 12. P. 3834-3869. doi
Katzarkov L., Blanc A., Pandit P. Generators in formal deformations of categories // Compositio Mathematica. 2018. Vol. 154. P. 2055-2089. doi
Katzarkov L., Soriani L. Homological Mirror Symmetry, coisotropic branes and P = W // European Journal of Mathematics. 2018. Vol. 4. P. 1141-1160. doi
Katzarkov L. On the derived categories of degree d hypersurface fibrations // Mathematische Annalen. 2018. Vol. 371. No. 1-2. P. 337-370. doi
Lunts V., Przyjalkowski V. Landau–Ginzburg Hodge numbers for mirrors of del Pezzo surfaces // Advances in Mathematics. 2018. Vol. 329. P. 189-216. doi
Brunner F., Spiridonov V. 4d N=1 quiver gauge theories and the A_n Bailey lemma // Journal of High Energy Physics. 2018. Vol. 2018. No. 03. P. 1-29. doi
Spiridonov V., Magadov K. Matrix Bailey lemma and the star-triangle relation // Symmetry, Integrability and Geometry - Methods and Applications. 2018. Vol. 14. No. 121. P. 1-13. doi
Brav C. I. Relative Calabi-Yau structures // Compositio Mathematica. 2019. Vol. 155. No. 2. P. 372-412. doi
Galkin S., Belmans P., Mukhopadhyay S. Examples Violating Golyshev’s Canonical Strip Hypotheses // Experimental Mathematics. 2019. doi
Gritsenko V., Wang H. Antisymmetric paramodular forms of weight 3 // Математический сборник. 2019. Vol. 210. No. 12. doi
Kalmynin A. B. Intervals between consecutive numbers which are sums of two squares // Mathematika. 2019. Vol. 65. No. 4. P. 1018-1032. doi
Kalmynin A. B. Large values of short character sums // Journal of Number Theory. 2019. Vol. 198. P. 200-210. doi
Katzarkov L., Dimitrov G. Bridgeland stability conditions on wild Kronecker quivers // Advances in Mathematics. 2019. Vol. 352. P. 27-55. doi
Harder A., Katzarkov L. Perverse sheaves of categories and some applications // Advances in Mathematics. 2019. Vol. 352. P. 1155-1205. doi
Kato S., Loktev S. A Weyl Module Stratification of Integrable Representations // Communications in Mathematical Physics. 2019. Vol. 368. No. 1. P. 113-141. doi
Przyjalkowski V., Shramov K. Nef partitions for codimension 2 weighted complete intersections // Annali della Scuola normale superiore di Pisa - Classe di scienze. 2019. Vol. XIX. No. 3. P. 827-845. doi
Shramov K., Przyjalkowski V. Automorphisms of Weighted Complete Intersections // Труды Математического института им. В.А. Стеклова РАН. 2019. Vol. 307. P. 198-209. doi
Aleksei G. Delta-invariants for Fano varieties with large automorphism groups // International Journal of Mathematics. 2020. Vol. 31. No. 10. P. 2050077-. doi
Gorchinskiy S. Orthogonal to Principal Ideles // Математические заметки. 2020. Vol. 107. No. 3. P. 425-434. doi
Gritsenko V., Poor C., Yuen D. S. Antisymmetric Paramodular Forms of Weights 2 and 3 // International Mathematics Research Notices. 2020. Vol. 2020. No. 20. P. 6926-6946. doi
Gritsenko V., Wang H. Graded ring of integral Jacobi forms // Journal of Number Theory. 2020. Vol. 214. P. 382-398. doi
Efimov A. Categorical smooth compactifications and generalized Hodge-to-de Rham degeneration // Inventiones Mathematicae. 2020. Vol. 222. No. 2. P. 667-694. doi
Efimov A. Homotopy finiteness of some DG categories from algebraic geometry // Journal of the European Mathematical Society. 2020. Vol. 22. No. 9. P. 2879-2942. doi
Kondyrev G., Prikhodko A. Categorical proof of Holomorphic Atiyah-Bott formula // Journal of the Institute of Mathematics of Jussieu. 2020. Vol. 19. No. 5. P. 1739-1763. doi
Koshevoy G., Genz V., Schumann B. Polyhedral parametrizations of canonical bases and cluster duality // Advances in Mathematics. 2020. Vol. 369. P. 107178-. doi
Krutowski R., Ishida H., Panov T. Basic Cohomology of Canonical Holomorphic Foliations on Complex Moment-Angle Manifolds // International Mathematics Research Notices. 2020. P. 1-23. doi
Levin A., Olshanetsky M., Zotov A. Odd supersymmetrization of elliptic R-matrices // Journal of Physics A: Mathematical and Theoretical. 2020. Vol. 53. No. 18. P. 1-16. doi
Przyjalkowski V., Shramov K. Bounds for smooth Fano weighted complete intersections // Communications in Number Theory and Physics. 2020. Vol. 14. No. 3. P. 511-553. doi
Przyjalkowski V., Shramov K. Hodge level for weighted complete intersections // Collectanea Mathematica. 2020. Vol. 71. P. 549-574. doi
Gritsenko V. Modified Elliptic Genus, in: Partition Functions and Automorphic Forms.: Springer Publishing Company, 2020. С. 87-119. 
Partition Functions and Automorphic Forms.: Springer Publishing Company, 2020. 
Spiridonov V. Introduction to the theory of elliptic hypergeometric integrals, in: Partition Functions and Automorphic Forms.: Springer Publishing Company, 2020. 
Kubrak D., Prikhodko A. Hodge-to-de Rham Degeneration for Stacks // International Mathematics Research Notices. 2021. doi
Aleksei G. Delta-invariants for Fano varieties with large automorphism groups / Cornell University. Series arxive "math". 2019. 
Galkin S., Belmans P., Mukhopadhyay S. Examples violating Golyshev's canonical strip hypotheses / Max Planck Institute for Mathematics. Series MPIM "MPIM". 2018. No. 32. 
Prikhodko A., Kubrak D. Hodge-to-de Rham degeneration for stacks / Cornell University. Series arxive "math". 2019. 
Galkin S., Popov P. On pairs, triples and quadruples of points on a cubic surface / Cornell University. Series math "arxiv.org". 2018. No. 1810.07001. 
Spiridonov V. Self-similar potentials in quantum mechanics and coherent states / Cornell University Library. Series - "-". 2020. 
Adler D., Gritsenko V. The D_8-tower of weak Jacobi forms and applications / Cornell University. Series math "arxiv.org". 2019. 
Adler D. The structure of the algebra of weak Jacobi forms for the root system $F_4$ / Cornell University. Series math "arxiv.org". 2020. 
Popov P. Twisted cubics and quadruples of points on cubic surfaces / Cornell University. Series math "arxiv.org". 2018. No. 1810.04563. 
Гриценко В. А., Ванг Х. Гипотеза о тэта-блоках первого порядка // Успехи математических наук. 2017. Т. 72. № 5. C. 191-192. doi
Alexey B., Kapranov M., Schechtman V. Perverse schobers and birational geometry // Selecta Mathematica, New Series. 2018. Vol. 24. No. 1. P. 85-143. doi
Gritsenko V. Reflective modular forms and applications // Успехи математических наук. 2018. Vol. 73. No. 5. P. 797-864. doi
Гриценко В. А. Рефлективные модулярные формы и их приложения // Успехи математических наук. 2018. Т. 73. № 5. C. 53-122. doi
Efimov A. Some remarks on L-equivalence of algebraic varieties // Selecta Mathematica, New Series. 2018. Vol. 24. No. 4. P. 3753-3762. doi
Осипов Д. В. Арифметические поверхности и адельные факторгруппы // Известия РАН. Серия математическая. 2018. Т. 82. № 4. C. 178-198. doi
Жеглов А. Б., Осипов Д. В. О первых интегралах линейных гамильтоновых систем // Доклады Академии Наук. Математика. 2018. Т. 483. № 5. C. 482-484. doi
Пржиялковский В. В. Торические модели Ландау–Гинзбурга // Успехи математических наук. 2018. Т. 73. № 6. C. 95-190. doi
Barannikov S. Supersymmetry and cohomology of graph complexes. // Letters in Mathematical Physics. 2019. Vol. 109. No. 3. P. 699-724. doi
Vologodsky V. Triangulated Endofunctors of the Derived Category of Coherent Sheaves Which Do Not Admit DG Liftings // Arnold Mathematical Journal. 2019. Vol. 5. No. 1. P. 139-143. doi
Гриценко В. А., Ванг Х. Антисимметричные парамодулярные формы веса 3 // Математический сборник. 2019. Т. 210. № 12. C. 43-66. doi
Ефимов А. И. О гомотопической конечности DG-категорий // Успехи математических наук. 2019. Т. 74. № 3(447). C. 63-94. doi
Dimitrov G., Katzarkov L. Some new categorical invariants // Selecta Mathematica, New Series. 2019. Vol. 25:45. P. 1-60. doi
Itenberg I., Katzarkov L., Mikhalkin G., Zharkov I. Tropical Homology // Mathematische Annalen. 2019. Vol. 374. No. 1-2. P. 963-1006. doi
Кошевой Г. А. Кубильяжи циклических зонотопов // Успехи математических наук. 2019. Т. 74. № 6(450). C. 55-118. doi
Литвинов А. В. Интегрируемая gl(n|n) теория Тоды и дуальная ей сигма-модель // Письма в Журнал экспериментальной и теоретической физики. 2019. Т. 110. № 11. C. 723-726. doi
Жеглов А. Б., Осипов Д. В. Пары Лакса для линейных гамильтоновых систем // Сибирский математический журнал. 2019. Т. 60. № 4. C. 760-776. doi
Przyjalkowski V., Shramov K., Cheltsov I. Which quartic double solids are rational? // Journal of Algebraic Geometry. 2019. Vol. 28. P. 201-243. doi
Спиридонов И. А. Действие автоморфизма графа на пространстве потоков // Математические заметки. 2019. Т. 106. № 1. C. 144-148. doi
Тюрин Н. А. The Moduli Space of D-Exact Lagrangian Submanifolds // Сибирский математический журнал. 2019. Т. 60. № 4. C. 709-719. doi
Bondal A. I., Zhdanovskiy I. Symplectic geometry of unbiasedness and critical points of a potential, in: Primitive Forms and Related Subjects — Kavli IPMU 2014. Tokyo : Mathematical Society of Japan, 2019. С. 1-18. 
Adler D., Gritsenko V. The $D_8$-tower of weak Jacobi forms and applications // Journal of Geometry and Physics. 2020. 
Adler D., Gritsenko V. The D_8-tower of weak Jacobi forms and applications // Journal of Geometry and Physics. 2020. Vol. 150. P. 103616-. doi
Адлер Д. В. Структура алгебры форм Якоби для системы корней $F_4$ // Функциональный анализ и его приложения. 2020. Т. 54. № 3. C. 8-25. doi
Gritsenko V., Wang H. Theta block conjecture for paramodular forms of weight 2 // Proceedings of the American Mathematical Society. 2020. Vol. 148. P. 1863-1878. doi
Katzarkov L., Akhmedov A. Symplectic surgeries along certain singularities and new Lefschetz fibrations // Advances in Mathematics. 2020. Vol. 360. P. 1-23. doi
Losev A. S., Mnev P., Youmans D. R. Two-Dimensional Non-abelian BF Theory in Lorenz Gauge as a Solvable Logarithmic TCFT // Communications in Mathematical Physics. 2020. Vol. 376. P. 993-1052. doi
Losev A. S., Mnev P., Youmans D. R. Two-Dimensional Non-abelian BF Theory in Lorenz Gauge as a Solvable Logarithmic TCFT // Communications in Mathematical Physics. 2020. Vol. 376. P. 993-1052. doi
Саркисян Г. А. Общий модулярный квантовый дилогарифм и бета-интегралы // Труды Математического института им. В.А. Стеклова РАН. 2020. Т. 309. C. 269-289. doi
Przyjalkowski V., Harder A., Katzarkov L. Феномен P=W // Математические заметки. 2020. Vol. 108. No. 1. P. 33-46. doi
Спиридонов В. П., Саркисян Г. А. Модулярная группа и гиперболический бета-интеграл // Успехи математических наук. 2020. Т. 75. № 3. C. 187-188. doi
Спиридонов В. П., Саркисян Г. А. Общий модулярный квантовый дилогарифм и бета-интегралы // Труды Математического института им. В.А. Стеклова РАН. 2020. Т. 309. № 1. C. 269-289. doi
Спиридонов В. П. Суперконформные индексы, дуальности Зайберга и специальные функции // Физика элементарных частиц и атомного ядра. 2020. Т. 51. № 4. C. 556-567. 
Тюрин Н. А. Лагранжевы циклы Миронова в алгебраических многообразиях // Математический сборник. 2021. Т. 212. № 3. C. 128-138. doi